# SDR AALA202402288110

- Difficulty date: January 10, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323323520000
- Condition: Corroded
- Location: Frms 30-34 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STR 43L BETWEEN FR 30 AND FR 34 ON FORWARD CARGO COMPARTMENT. PERFORMED TIME LIMITED REPAIR ON STRINGER PER EA 351071.
